2017
Том 69
№ 5

All Issues

International Conference "Mathematical Analysis and Differential Equations and Applications"

Samoilenko A. M., Savchuk V. V., Sokolenko I. V., Stepanets O. I.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 59 (2007), no. 3, pp .

Citation Example: Samoilenko A. M., Savchuk V. V., Sokolenko I. V., Stepanets O. I. International Conference "Mathematical Analysis and Differential Equations and Applications" // Ukr. Mat. Zh. - 2007. - 59, № 3. - pp. 431.

Full text